# SDR FDEA201909132233

- Difficulty date: September 13, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 106,002 hours, 21,862 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRY OUT AND FOUND CRACK APPROXIMATELY Ï¿½Ï¿½ IN LENGTH ON SLOT OUT AREA AT NOSE LANDING GEAR LEFT HAND FORWARD TRUNNION FITTING AT STATION 595. PROPAGATED CRACK ON EXISTING REPAIR AT LEFT HAND FORWARD TRUNNION FITTING STATION 595 REMOVED BY EXTENDING TRIM OUT AREA AND NEW REPAIR FILLER FABRICATED AND INSTALLED AS PER SRM 53-10-14-2R REPAIR 2 FIGURE 202. HIGH FREQUENCY EDDY CURRENT INSPECTION CARRY OUT ON TRIMMED OUT AREA AS PER DAC NDT SPM PART 06-10-01-001 AND FOUND NO CRACK EVIDENT. INITIAL INSPECTION REQUIRED AT1500 FLIGHT CYCLE AND REPETITIVE INSPECTION REQUIRED EVERY 1500 FLIGHT CYCLE BY HIGH FREQUENCY EDDY CURRENT OR LIQUID PENETRANT AS PER SRM 53-10-14-2R TABLE 201 FIGURE 202 REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
